CureZone   Log On   Join
Re: Ear ringing still side-effect of Mirena, 5 months post-removal
 
dontdodrugsmirena Views: 3,269
Published: 12 years ago
 
This is a reply to # 1,584,747

Re: Ear ringing still side-effect of Mirena, 5 months post-removal


I have only had mild ear ringing a few times. However, I have had ear fullness and vertigo and it is always toward the end of my period and last about a week. I feel like my ears are clogged, I get dizzy almost as if I am falling over. I always think I am getting and ear infection. I work in a hospital. I have had the nurses or ER Doc look in my ears multiple time, but they never see any thing except maybe a tiny bit of fluid. I feel like I am crazy, but it is real, it is there. I'm sorry you are having the ringing. I do think it is mirena.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

6.141 sec, (1)